# SDR AALA202504218039

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 35,354 hours, 14,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00025598
- Condition: Faulted
- Location: Zone 200
- Part time: 35,354 hours, 14,398 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT EMERGENCY DOORS NOT DISPLAYING ARMED ON FLIGHT ATTENDANT CIDS PANEL. MAINTENANCE REPLACED "B" DECODER ENCODER UNIT 300RH8 (DEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47 WITH NO FAULTS NOTED.
